Skip navigation

Please use this identifier to cite or link to this item: http://hdl.handle.net/20.500.12128/4922
Title: Orthogonally Pexider functions modulo a discrete subgroup
Authors: Wyrobek-Kochanek, Wirginia
Keywords: Additive functions; Biadditive functions; Pexider difference; Quadratic functions
Issue Date: 2012
Citation: Annales Mathematicae Silesianae, Nr 26 (2012), s. 93-100
Abstract: A result from [J. Brzdęk, Pacific J. Math. 181 (1997), no. 2, 247–267; MR1486531] provides, under some assumptions, a description of functions f:G→H such that f(x+y)−f(x)−f(y)∈K for x,y∈G with x⊥y. In the present paper, the author considers the Pexider difference f(x+y)−g(x)−h(y) instead of the Cauchy one.
URI: http://hdl.handle.net/20.500.12128/4922
ISSN: 0860-2107
2391-4238
Appears in Collections:Artykuły (WMFiCH)

Files in This Item:
File Description SizeFormat 
Wyrobek-Kochanek_Orthogonally_Pexider_functions_modulo_a_discrete_subgroup.pdf651,43 kBAdobe PDFView/Open
Show full item record


Uznanie autorstwa - użycie niekomercyjne, bez utworów zależnych 3.0 Polska Creative Commons License Creative Commons